# SDR CA020521006

- Difficulty date: March 23, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 14,575 hours
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 206031004075
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell, 20603100471B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A 1.5 INCH CRACK WAS FOUND EMMINATING FROM A RIVET ON THE LT SIDE OF THE BOOM AT STA 136.9. THE CRACK FORMED DOWNWARD TO THE EDGE OF THE UPPER SKIN AND UPWARD FOR APPROXIMATELY 1.25 INCHES. TAILBOOM WAS REPAIRED IN ACCORDANCE WITH BELL SRM. NR 1 BEARING HANGER AND DR GEARBOX MOUNTS WERE FOUND TO BE MISALIGNED.
